# SDR UALA2009102303319

- Difficulty date: October 23, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 73,512 hours, 11,993 cycles
- Engine: Pwa PW4060
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100201022090
- Part serial: 1
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORT STANDBY INVERTER MSG ON EICAS WITH SMOKE IN COCKPIT.  STATIC INVERTER REPLACED.  ALL CHECKS GOOD.
